# SDR HNAA10110800242A

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 37,475 hours, 39,520 cycles
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAZY SMOKE IN CABIN WITH APU BLEED ON, STARTED TO DISSIPATE WITH BLEED SELECTED OFF.  INSPECTED APU COMPARTMENT FOR EVIDENCE OF FIRE OR SMOKE DAMAGE.  NONE FOUND.  RAN APU WITH BLEEDS SELECTED ON FOR APPROX 10 MINUTES.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
